Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Hair loss
franr posted:
Good Morning

I was wondring is anyone experiencing hair loss. I am not sure if the medications have side effects that cause hair loss. Since this last flare this winter I have notice my hair is more thinner and I am at wits end what to do,Seeing dermatologist in a few weeks. Any answers.I have been on Gralise for 3 months with suceess but the hair loss is getting to me.(medication is in the neurotin family.)

Anon_408 responded:
Possibly meds could, but stress could be a cause, and also, first thing came to my mind was Thyroid problems, that can cause hair loss.
missist replied to Anon_408's response:
I lost a lot of my hair the past 10 years or so.. but.. I don't think it is due to fibro. I have seem women in my family with very thin hair--my grandma on dad's side & my mom.
so I guess I assume its genetic. not all the women have it, I got 'lucky'. Could be worse--my cousin lost her's by age 30 and always wears wigs.
Mortisha responded:

I have had fibro since 1996, I had a beautiful thick head of hair, and now throughout the years it's all but gone. I don't think it is necessarily the medications, but it could be, the reason I say this is because I have been on every drug available to NO avail. The most recent advice I received from my psych was that stress can make you loose your hair or a vitamin deficiency. Physicians don't really have much to say. I hate myself every time I look into the mirror, I have also lost all but a few teeth and I take good care of them. The dentist said I had dry mouth and they break off, now I have to go get all of them pulled. My nails are brittle I cannot grow long nails any longer, so I am thinking this is somehow related to Fibro. Your not alone. Sandy
Mortisha replied to missist's response:
I don't know what my hair loss is from none of my relatives have lost their, it could be hormones now that I think of it. I had a hysterectomy at age 19 and I could not take hormone replacement. The thyroid answer could be true as well. My mom is hypo and takes thyroxin.
Mortisha replied to Anon_408's response:
That is a possibility and I will check it out. Thanks
Mortisha responded:
I have a lot of hair loss without taking too many medications, I am not sure what causes it but, better to see a doctor in case there is underlying issues. I have to wear wigs now since it has gotten so bad. Stress can cause hair loss too, and God knows how much stress Fibro causes. Hope you find your answers I haven't found one yet.
franr replied to Mortisha's response:
Hi All
I just saw a Dermatologist this passed week. He believes my hair loss was due the stress I went through this past winter with the terrible fibro flare that I endured during this period.He said sometimesit takes 2-6 months for hair to regrow.I might have a inherited predisposition to this hair loss.So we will see . In the meantime I am seeing a hair clinic specialist to help me with self improvement. Thanks everyone.

Helpful Tips

Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
487 of 562 found this helpful